BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Coverings by open cells

Participants in the publication
Edmundo, M. (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Eleftheriou, P. (Author)
 Prelli. L. . (Author)
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2014

Where published
ARCHIVE FOR MATHEMATICAL LOGIC

Publication Identifiers
ISSN - 1432-0665

Volume
53
Number
3

Starting page
307
Last page
325

Document Identifiers
URL - http://link.springer.com/article/10.1007%2fs00153-014-0367-x


Export

APA
Edmundo, M., Eleftheriou, P.,  Prelli. L. ., (2014). Coverings by open cells. ARCHIVE FOR MATHEMATICAL LOGIC, 53, 307-325. ISSN 1432-0665. eISSN . http://link.springer.com/article/10.1007%2fs00153-014-0367-x

IEEE
Edmundo, M., Eleftheriou, P.,  Prelli. L. ., "Coverings by open cells" in ARCHIVE FOR MATHEMATICAL LOGIC, vol. 53, pp. 307-325, 2014.

BIBTEX
@article{22968, author = {Edmundo, M. and Eleftheriou, P. and  Prelli. L. .}, title = {Coverings by open cells}, journal = {ARCHIVE FOR MATHEMATICAL LOGIC}, year = 2014, pages = {307-325}, volume = 53 }